A theory of school-choice lotteries

Kesten, Onur and Unver, M Utku 2015, A theory of school-choice lotteries, Theoretical Economics, vol. 10, no. 2, pp. 543-595, doi: 10.3982/TE1558.

Attached Files
Name Description MIMEType Size Downloads

Title A theory of school-choice lotteries
Author(s) Kesten, Onur
Unver, M Utku
Journal name Theoretical Economics
Volume number 10
Issue number 2
Start page 543
End page 595
Total pages 53
Publisher Econometric Society
Place of publication United States
Publication date 2015-01
ISSN 1933-6837
1555-7561
Keyword(s) C71
C78
D71
D78
Matching
school choice
deferred acceptance
stability
ordinal efficiency
market design
Language eng
DOI 10.3982/TE1558
Field of Research 1401 Economic Theory
Socio Economic Objective 0 Not Applicable
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2015 Onur Kesten and M. Utku Unver
Persistent URL http://hdl.handle.net/10536/DRO/DU:30094000

Document type: Journal Article
Collection: Department of Economics
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 8 times in TR Web of Science
Scopus Citation Count Cited 9 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 12 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Mon, 10 Apr 2017, 15:47:38 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.